# SDR UHLA2013061800249

- Difficulty date: June 18, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 22,938 hours, 13,167 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING HYD LINE FITTING FOR SYS NR 2 PUMP PRESSURE HAS WORN INTO SPAR III FEED THOUGH AFT OF MLG ACTUATOR.  R & R FABRICATED REPAIR BUSHING IAW ETD 2013-170-012216.  MAJOR REPAIR.
